# SDR UIEA2017051800814

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bellows
- Part number: BACD40B016008511
- Condition: Deteriorated
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COOLING DUCT BELLOWS AFT OF COOLING FAN FOUND DETERIORATED. APU COOLING DUCT BELLOWS AFT OF COOLING FAN REMOVED AND REPLACED AS PER AMM 49-51-01, REV 120.
